# SDR SWIA201437703

- Difficulty date: May 13, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 29,724 hours, 24,689 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE, INBD VANE CAP CHAFED BEYOND REPAIRABLE LIMITS AND REQUIRES REPLACEMENT.  STILL IN C-CHECK, REMOVED DAMAGED RT INBD FLAP VANE, INBD VANE CAP AND INSTALLED NEW SERVICEABLE VANE CAP IAW SRM.
